Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 56, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2013, 4:29 AM CDT for Chautauqua County, Montgomery County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 4:29 AM CDT (09:29 UTC)
- Expired
- May 19, 2013, 5:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chautauqua County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 119 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4455 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
462
WUUS53 KICT 190929
SVRICT
KSC019-125-191015-
/O.NEW.KICT.SV.W.0056.130519T0929Z-130519T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
429 AM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
WESTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
* UNTIL 515 AM CDT
* AT 427 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
ELGIN...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SEDAN...ELGIN...CHAUTAUQUA...PERU...CANEY...HAVANA...HALE...ELK
CITY AND NIOTAZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9651 3730 9627 3730 9584 3699 9586
TIME...MOT...LOC 0929Z 222DEG 38KT 3700 9636
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
820
WWUS53 KICT 190944
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
444 AM CDT SUN MAY 19 2013
KSC019-125-191015-
/O.CON.KICT.SV.W.0056.000000T0000Z-130519T1015Z/
MONTGOMERY KS-CHAUTAUQUA KS-
444 AM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CHAUTAUQUA AND WESTERN MONTGOMERY COUNTIES UNTIL 515 AM CDT...
AT 441 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEDAN...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAVANA...HALE AND ELK CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3701 9639 3730 9627 3730 9584 3699 9586
TIME...MOT...LOC 0945Z 222DEG 52KT 3717 9613
HAIL...1.00IN
WIND...60MPH
$$233
WWUS53 KICT 191002
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
502 AM CDT SUN MAY 19 2013
KSC019-191012-
/O.CAN.KICT.SV.W.0056.000000T0000Z-130519T1015Z/
CHAUTAUQUA KS-
502 AM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHAUTAUQUA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3705 9596 3706 9597 3729 9596 3730 9595
3730 9584 3699 9586 3699 9596
TIME...MOT...LOC 1002Z 227DEG 42KT 3727 9589
$$
KSC125-191015-
/O.CON.KICT.SV.W.0056.000000T0000Z-130519T1015Z/
MONTGOMERY KS-
502 AM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MONTGOMERY COUNTY UNTIL 515 AM CDT...
AT 500 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELK CITY...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN MONTGOMERY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3705 9596 3706 9597 3729 9596 3730 9595
3730 9584 3699 9586 3699 9596
TIME...MOT...LOC 1002Z 227DEG 42KT 3727 9589
HAIL...1.00IN
WIND...60MPH
$$919
WWUS53 KICT 191010
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
510 AM CDT SUN MAY 19 2013
KSC125-191019-
/O.EXP.KICT.SV.W.0056.000000T0000Z-130519T1015Z/
MONTGOMERY KS-
510 AM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MONTGOMERY COUNTY WILL
EXPIRE AT 515 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3705 9596 3706 9597 3729 9596 3730 9595
3730 9584 3699 9586 3699 9596
TIME...MOT...LOC 1009Z 227DEG 42KT 3732 9581
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:21 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 19, 3:21 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 321 AM CDT SUN MAY 19 2013 .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 320 AM CDT SUN MAY 19 2013 FORECAST HIGHLIGHT (MAJOR): SVR TSRA POTENTIAL REMAINS HIGH FOR MOST AREAS ALONG & E OF I-135 THIS AFTERNOON & TONIGHT. UPR-DECK TROF THAT WAS DIGGING OVER GREAT BASIN EARLY SAT MORNING IS BEHAVING MUCH AS EXPECTED BY TAKING ON STRONG NEGATIVE TILT FROM THE CNTRL ROCKIES TO THE OK/TX PANHANDLES. THIS NEGATIVELY-TILTED UPR TROF WILL CONTINUE TO PLAY MAJOR ROLE IN THE DEVELOPMENT OF EXCEPTIONALLY POWERFUL SVR TSRA (ESPECIALLY OVER SE KS WHERE BETTER POSITIONED UNDER PRONOUNCED UPR DIFFLUENCE ENHANCED BY LEFT EXIT REGION OF 60-70 KT JET STREAK ROUNDING BASE OF THE TROF. IN RESPONSE THE SFC CYCLONE SITUATED OVER WRN KS WILL PUSH E/NE TOWARD CNTRL KS WHICH WOULD ENABLE A STRONG SFC DRY LINE DRAPED ACROSS ERN NM TO PUSH E ACROSS THE PANHANDLES. THE EWD PROGRESS OF THE DRY LINE WILL HAVE TO BE WATCHED CLOSELY. OVER THE ERN PLAINS HIGH OCTANE SFC-850MB FUEL WILL SPREAD NW & NE RESPECTIVELY ACROSS SE KS. THE GRADUALLY DISSIPATING EARLY MORNING TSRA COUPLED WITH SFC HEATING WOULD DEFINITELY INDUCE FURTHER DESTABILIZATION. THE CAPES FORECAST BY THE NAM & ESPECIALLY THE GFS OF 2500-4000 J/KG COUPLED WITH THE INCREASED SHEAR SHOULD EASILY PROMOTE SUPERCELLULAR DEVELOPMENT WITH THE DESTRUCTIVE HAIL & TORNADOES THE PRIMARY THREATS THIS AFTERNOON & EARLY THIS EVENING. LIKE LAST NIGHT...THE PRIMARY THREAT SHOULD TRANSITION TO DAMAGING WINDS & WITH PRECIPITABLE WATERS INCREASING TO 125-150% OF NORMAL THE ++RA POTENTIAL WOULD ALSO INCREASE OVER SE KS. ON MONDAY...WITH DEEP CYCLOGENESIS HAVING ALREADY ENSUD OVER NEBRASKA & SD THE SFC FRONT MAY STALL AS IT APPROACHES CNTRL KS. AS SUCH +TSRA ARE LIKELY TO INCREASE OVER SE KS MON AFTERNOON & NGT. THE POTENTIAL FOR FLOODING WOULD CERTAINLY INCREASE OVER SE KS. IN FACT A FLOOD WATCH MAY BE REQUIRED FOR SE KS MON NGT. AS THE NRN PLAINS CYCLONE OCCLUDES TUE MORNING DEEPENING SW-WLY FLOW SHOULD ENABLE SHRA/TSRA TO END OVER SE KS TUE AFTERNOON. .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 320 AM CDT SUN MAY 19 2013 AFTER A 2-DAY INTERMISSION SCT -SHRA/-TSRA SHOULD RETURN TO THE REGION WED NGT WITH CHANCES STEADILY INCREASING FROM THU ONWARD. THE CULPRIT IS A 2ND MID-LVL SHORTWAVE THAT'LL MOVE SE AROUND THE BASE OF THE MID LVL LOW. WITH THIS SCENARIO HAVING CHANGED LITTLE OVER THE PAST 3-4 RUNS THE INHERITED FORECAST HAS BEEN KEPT INTACT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1158 PM CDT SAT MAY 18 2013 ANTICIPATING HIT-AND-MISS SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE AFFECTING THE REGION THROUGH THE OVERNIGHT...DUE TO LOW- LEVEL WARM/MOIST ADVECTION AHEAD OF SHORTWAVE APPROACHING FROM THE SOUTHWEST. THE STRONGEST CORES WILL BE CAPABLE OF DIME SIZE HAIL AND LOCALLY HEAVY RAIN. ADDITIONALLY...THINKING MVFR TO POTENTIALLY IFR CIGS AND MVFR VSBYS WILL DEVELOP ACROSS THE AREA TOWARD DAWN DUE TO MOIST LOW-LEVELS AND DIURNAL COOLING. ANOTHER ROUND OF THUNDERSTORMS WILL AFFECT KICT AND ESPECIALLY KCNU TOMORROW AFTERNOON/EVENING AS A COLD FRONT APPROACHES FROM THE NORTHWEST. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 88 60 81 58 / 50 30 30 40 HUTCHINSON 84 59 81 55 / 50 20 20 30 NEWTON 87 60 79 57 / 60 30 30 30 ELDORADO 86 62 81 59 / 60 50 40 50 WINFIELD-KWLD 87 63 82 60 / 60 50 40 60 RUSSELL 81 54 78 53 / 40 10 20 20 GREAT BEND 81 55 78 53 / 40 10 20 20 SALINA 83 58 80 53 / 50 20 20 30 MCPHERSON 84 59 80 55 / 50 20 20 30 COFFEYVILLE 85 65 83 62 / 60 80 60 90 CHANUTE 85 65 82 61 / 70 80 50 80 IOLA 85 65 82 61 / 70 80 50 80 PARSONS-KPPF 85 65 82 62 / 70 80 60 90 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && ES
Hazardous weather outlook, May 19, 4:05 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 405 AM CDT SUN MAY 19 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-200915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 405 AM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT EXCEPTIONALLY POWERFUL SEVERE THUNDERSTORMS CAPABLE OF DESTRUCTIVE HAIL AS LARGE AS BASEBALLS...A FEW TORNADOES THAT MAY BE STRONG AND DAMAGING 70 TO 80 MPH WINDS ARE LIKELY OVER AREAS EAST OF I-135 THIS AFTERNOON AND TONIGHT...ESPECIALLY OVER SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS...CAPABLE OF BOTH HALF DOLLAR-SIZED HAIL AND DAMAGING WINDS AROUND 60 MPH...ARE LIKELY OVER SOUTHEAST KANSAS MONDAY AFTERNOON AND MONDAY NIGHT. IN ADDITION...VERY HEAVY RAINS ARE LIKELY THAT MAY CAUSE FLOODING. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND ESPECIALLY SOUTH-CENTRAL KANSAS...A FEW OF WHICH MAY PRODUCE SMALL HAIL. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS VERY LIKELY THIS AFTERNOON AND TONIGHT...ESPECIALLY OVER SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, May 18, 10:41 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1041 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST NICKERSON 38.15N 98.09W
05/18/2013 M90 MPH RENO KS AMATEUR RADIO
&&
VJPLocal storm report, May 18, 11:10 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1110 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 10 NW RUSSELL 38.99N 98.99W
05/18/2013 E1.00 INCH RUSSELL KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED DIME TO QUARTER SIZED HAIL. TIME
IS APPROXIMATED WITH RADAR.
0845 PM HAIL NASHVILLE 37.44N 98.42W
05/18/2013 E0.88 INCH KINGMAN KS LAW ENFORCEMENT
PENNY TO NICKEL SIZED HAIL REPORTED TO KINGMAN COUNTY
DISPATCH.
0850 PM TSTM WND GST 5 SSE PLEVNA 37.91N 98.27W
05/18/2013 E60.00 MPH RENO KS TRAINED SPOTTER
0852 PM TSTM WND GST ABBYVILLE 37.97N 98.20W
05/18/2013 E60.00 MPH RENO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 50 TO 60 MPH WIND GUST AT
ABBYVILLE.
0905 PM TSTM WND GST NICKERSON 38.15N 98.09W
05/18/2013 M90.00 MPH RENO KS AMATEUR RADIO
0905 PM TSTM WND DMG NICKERSON 38.15N 98.09W
05/18/2013 RENO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS AN 8 INCH TREE DOWN ON K96 AT
NICKERSON.
0905 PM TSTM WND DMG NICKERSON 38.15N 98.09W
05/18/2013 RENO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS AN ABANDONED TRAILER WAS BLOWN
OVER. TIME WAS ESTIMATED BASED ON RADAR.
0905 PM TSTM WND DMG NICKERSON 38.15N 98.09W
05/18/2013 RENO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS DOWNED POWER LINES IN
NICKERSON.
&&
KRCSpecial weather statement, May 19, 12:13 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1213 AM CDT SUN MAY 19 2013 KSZ098-190545- CHAUTAUQUA- 1213 AM CDT SUN MAY 19 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHAUTAUQUA COUNTY... AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SEDAN...AND MOVING NORTH AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3728 9624 3722 9602 3701 9615 3706 9636 TIME...MOT...LOC 0513Z 195DEG 32KT 3712 9622 CARUSO
Special weather statement, May 19, 1:00 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 100 AM CDT SUN MAY 19 2013 KSZ069-083-092-093-190645- BUTLER-COWLEY-SEDGWICK-SUMNER- 100 AM CDT SUN MAY 19 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER...COWLEY...SEDGWICK AND SUMNER COUNTIES... AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG WINDS OF 40 TO 50 MPH FROM COLLAPSING THUNDERSTORMS...OVER SUMNER AND COWLEY COUNTIES. THESE STRONG WINDS MAY MOVE INTO EXTREME SOUTHERN SEDGWICK AND BUTLER COUNTIES THROUGH 130 AM. && LAT...LON 3701 9771 3745 9768 3760 9652 3699 9665 TIME...MOT...LOC 0559Z 220DEG 32KT 3736 9720
Special weather statement, May 19, 2:18 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
218 AM CDT SUN MAY 19 2013
KSZ049-051-190745-
MCPHERSON-SALINE-
218 AM CDT SUN MAY 19 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MCPHERSON AND SALINE COUNTIES...
AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LINDSBORG...OR 10 MILES NORTH OF
MCPHERSON...AND MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3863 9736 3857 9737 3842 9762 3856 9778
3879 9750
TIME...MOT...LOC 0718Z 231DEG 35KT 3855 9760The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:10 PM CDT | Tornado Warning | ICT | Russell | 50 min |
| May 18, 8:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 64 min |
| May 18, 8:15 PM CDT | Tornado Warning | ICT | Barton | 45 min |
| May 18, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 62 min |
| May 18, 8:36 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Russell | 54 min |
| May 18, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 65 min |
| May 18, 9:01 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 59 min |
| May 19, 12:13 AM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
| May 19, 1:00 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 45 min |
| May 19, 2:18 AM CDT | Special Weather Statement | ICT | Saline | 27 min |
| May 19, 5:05 AM CDT | Special Weather Statement | ICT | Wilson | 25 min |
| May 19, 5:33 AM CDT | Special Weather Statement | ICT | Labette | 27 min |
| May 19, 1:40 PM CDT | Special Weather Statement | ICT | Saline | 35 min |
| May 19, 2:26 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 49 min |
| May 19, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 51 min |
| May 19, 3:00 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 45 min |
| May 19, 3:05 PM CDT | Tornado Warning | ICT | Kingman, Sedgwick, Sumner | 25 min |
| May 19, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 45 min |
| May 19, 3:25 PM CDT | Tornado Warning | ICT | Sedgwick | 50 min |
| May 19, 3:55 PM CDT | Tornado Warning | ICT | Sumner | 50 min |
| May 19, 3:59 PM CDT | Tornado Warning | ICT | Butler, Harvey, Sedgwick | 46 min |
| May 19, 4:15 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 45 min |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 48 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 54 min |
| May 19, 4:40 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| May 19, 4:40 PM CDT | Tornado Warning | ICT | Sumner | 35 min |
| May 19, 4:43 PM CDT | Tornado Warning | ICT | Butler, Cowley, Sumner | 47 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey | 40 min |
| May 19, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 38 min |
| May 19, 5:14 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 46 min |
| May 19, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 45 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 55 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 66 min |
| May 19, 5:35 PM CDT | Tornado Warning | ICT | Cowley, Sumner | 40 min |
| May 19, 6:03 PM CDT | Special Weather Statement | ICT | McPherson | 27 min |
| May 19, 6:04 PM CDT | Special Weather Statement | ICT | Reno | 26 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 58 min |
| May 19, 6:20 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 40 min |
| May 19, 6:23 PM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| May 19, 6:25 PM CDT | Special Weather Statement | ICT | McPherson | 35 min |
| May 19, 6:30 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 45 min |
| May 19, 6:54 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 36 min |
| May 19, 6:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 48 min |
| May 19, 6:58 PM CDT | Special Weather Statement | ICT | Russell | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.